# SDR COMA9860112

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 601509197
- Condition: Malfunction
- Location: Lt Engine
- Part time: 1,641 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE OIL PRESSURE BELOW NORMAL LIMITS IFSD.  REPLACED PRESSURE TRANSDUCER.
